# SDR HEEA075641

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- Aircraft time: 8,210 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206375007103
- Part serial: 205
- Condition: Intermittent
- Location: Tot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR NEEDLE INTERMITTENTLY STICKS AT ZERO DURING START. REPLACED WITH SERVICEABLE PART.
